MAUDE Adverse Event Report: ARTHREX, INC. 33/24 GLENOSPHERE; SHOULDR PROSTH, REVERSE CONFIG

ARTHREX, INC. 33/24 GLENOSPHERE; SHOULDR PROSTH, REVERSE CONFIG
Model Number 33/24 GLENOSPHERE
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Code Joint Dislocation (2374)
Date of Event 05/16/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 6/11/2025, a clindex notification was received indicating that a patient listed on the shoulder arthroplasty registry presented with increased shoulder pain on (b)(6) 2025.Radiographs revealed a dislocation.The patient required an urgent revision to rsa.The initial surgery, which included implantation of the univers revers apex, was performed on (b)(6) 2025.The event was indicated as probably related to the univers revers apex implant.Additional information received on 6/26/2025: an ar-9503xs-03 humeral insert and an ar-9564-2433 glenosphere were removed during the revision surgery on (b)(6) 2025.At the two-week postoperative visit on (b)(6) 2025, the patient was doing well and reported no pain.Radiographs at that time confirmed that the implant was in a stable position, with no signs of dislocation.
 
Additional Manufacturer Narrative
Additional information: b5, d6a, d6b, g3, h3, h6.Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
Additional information was received via email on 8/8/2025: the facility representative indicated that the dislocation was initially noted to be "probably related" to arthrex products in error.It should have been noted as "not related.".
 
Additional Manufacturer Narrative
Additional information: g3, h3, h6.Complaint allegation is not confirmed.Based on the information provided which may include the device (if available and returned), pictures, videos, event description, and any additional information from the field, arthrex was able to conclude a most likely cause.The most likely cause for the reported failure can be attributed to a patient-specific event resulting in a revision surgery.

Brand Name
33/24 GLENOSPHERE
Common Device Name
SHOULDR PROSTH, REVERSE CONFIG
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 -194
Manufacturer Contact
jared engle
8009337001-73216
MDR Report Key22554663
Report Number1220246-2025-02975
Device Sequence Number9637881
Product Code PHX
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K173900
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Study
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 09/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number33/24 GLENOSPHERE
Device Catalogue NumberAR-9564-2433
Device Lot Number24.02826
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer08/08/2025
10/26/2025
09/22/2026
Initial Report FDA Received Date07/21/2025
Supplement Report FDA Received Date08/26/2025
10/01/2025
09/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown